# SDR DXTA2011080804692

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 4,055 hours, 2,693 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99125501
- Part serial: K4809
- Condition: Failed
- Location: Mlg
- Part time: 169 hours, 130 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WAS STUCK IN DOWN POSITION WITH 3 GREEN & NO RED. MADE AN UNEVENTFUL LANDING.  MX ATTEMPTED TO RAISE GEAR. GEAR HANDLE WOULD NOT MOVE FROM DETENT. FOUND GEAR HANDLE WOULD RELEASE FROM DETENT ONLY WHEN SHAKEN.  REINSTALLED GEAR HANDLE AND GEAR WOULD RAISE & LOWER PROPERLY. INTERNAL GEAR SET HANDLE SOLENOID IS INTERMITTENT.  REMOVED AND REPLACED WITH REPAIRED CONTROL HANDLE.  SWUNG GEAR SEVERAL TIMES WITH NO DEFECTS NOTED.   WORK PERFORMED IAW MM 32-30-10.
